# SDR CA090925003

- Difficulty date: September 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 71,488 hours
- Engine: Ge CF680A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sense Line
- Part number: 332T12166
- Condition: Broken
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AT IDLE THRUST, RIGHT ENGINE DUCT PRESSURE READ 4 PSI. MAINTENANCE PERSONNEL CARRIED OUT TROUBLESHOOTING OF THE RIGHT ENGINE BLEED AIR SYSTEM AND DISCOVERED THE SENSE LINE AT THE ENGINE HIGH PRESSURE CONTROLLER WAS BROKEN AT THE B-NUT FERREL. THE LINE WAS REPLACED WITH A SERVICE UNIT AND GROUND RUNS CARRIED OUT. THE AIRCRAFT HAD NO ADDITIONAL FAULTS AND WAS RELEASED FOR SERVICE. (TC 20090925003)
